# SDR IPXA2025031746582

- Difficulty date: March 4, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 30,828 hours, 20,283 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 143N6603133
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN** FAULT: STR Z800 FWR CARGO DOOR INTERNAL LWR FWD FRAME HAS CORROSION NOTED. DOT 06677-01 OK TO APPLY LEVELING COMPOUND GIVEN.
